# SDR JR2R2011082100322

- Difficulty date: August 21, 2011
- Submitted: August 21, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 21,217 hours, 14,509 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R CORRODED FR FS 280-310.  REMOVED AND REPLACED STR 26R FS 280-310 IAW CRJ 700 SRM 51-42-06, 51-42-13.
